Fortunately for him Talwin (penatozocine) is still a relatively easy one to get clean from, compared to some others, because the agonist/antagonist synthetic opiate in it is pretty short acting, staying in your system for only a few hours instead of days. So he should only have to deal with severe symptoms for no more then a week to ten days. To ease his way he can taper them instead of going cold turkey. The basic technique is to space out the pills in a consistent manner until he takes only one at night, then half at night and then none.He can try asking a physician to prescribe him some Requip for restless legs, Neurontin for overall distress, Clonidine for blood pressure and general anxiety control and maybe get some over the counter Valerian for sleep and sedation and chelated magnesium for muscle relaxation. But he must be completely committed to the goal of quitting. I have written a blog that has rather detailed information about options for detox. If you click on my name and then click on blogs you will see one under that heading. Take a minute to read it. I hope you will find it helpful. The main thing of course is the decision that one makes and making it a priority in one's life, because that will determine what life will actually be and mean in the end. I don't want to sound preachy but it is not a decision made one day, it is a decision that will be made every day for the rest of one's life. Good luck to you and your friend and take a look at my clinic website for even more info www.mdsdrugdetox.com
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.